Alert archive / South Carolina / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 2, NWS Columbia, SC

January 4, 2023Edgefield County, Saluda County, South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at Jan 4, 2023, 9:41 AM EST for Edgefield County, Saluda County, South Carolina. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 4, 2023, 9:41 AM EST (14:41 UTC)
Expired
Jan 4, 2023, 10:20 AM EST
In force
39 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Edgefield County, SC, Saluda County, SC

The radar

The Columbia radar (KCAE), 72 km from the middle of the area, began a volume at 14:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 4, 8:36 AM ESTTornado WatchSPC9 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 2.7 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2023-01-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 463 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2023-01-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
463 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
555 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted.

521 
WUUS52 KCAE 041441
SVRCAE
SCC037-081-041530-
/O.NEW.KCAE.SV.W.0002.230104T1441Z-230104T1530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
941 AM EST Wed Jan 4 2023

The National Weather Service in Columbia has issued a

* Severe Thunderstorm Warning for...
  Edgefield County in central South Carolina...
  Central Saluda County in central South Carolina...

* Until 1030 AM EST.

* At 941 AM EST, a severe thunderstorm was located 7 miles north of
  Edgefield, or 23 miles southeast of Greenwood, moving east at 25
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and powerlines.

* Locations impacted include...
  Edgefield, Saluda, Johnston, Ridge Spring, Saluda County Airport,
  Edgefield County Airport, Trenton, Ward, Strom Thurmond High
  School, Saluda Co Sheriff's Office, Good Hope, Harmony, Pleasant
  Lane, Mt Vintage, Northside Fire Station Main, Emory, Scurry
  Airport, Hickory Grove, Edgefield Federal Correction Institution
  and Saluda High School.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 200 PM EST for central South
Carolina.

A tornado watch remains in effect for the warned area. Conditions are
favorable for tornadoes to form.

For your protection seek shelter inside a sturdy building and stay
away from windows.

&&

LAT...LON 3396 8201 3409 8192 3410 8169 3380 8167
      3371 8178 3361 8202 3395 8205
TIME...MOT...LOC 1441Z 258DEG 23KT 3388 8197 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CJR
2 follow-up statements
046 
WWUS52 KCAE 041512
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
1012 AM EST Wed Jan 4 2023

SCC037-081-041530-
/O.CON.KCAE.SV.W.0002.000000T0000Z-230104T1530Z/
Edgefield SC-Saluda SC-
1012 AM EST Wed Jan 4 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM EST
FOR EAST CENTRAL EDGEFIELD AND CENTRAL SALUDA COUNTIES...

At 1012 AM EST, a severe thunderstorm was located near Saluda County
Airport, or 11 miles west of Batesburg-Leesville, moving east at 25
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

Locations impacted include...
Saluda, Johnston, Ridge Spring, Saluda County Airport, Ward, Emory,
Saluda Co Sheriff's Office, Scurry Airport, Hickory Grove and Saluda
High School.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 200 PM EST for central South
Carolina.

A tornado watch remains in effect for the warned area. Conditions are
favorable for tornadoes to form.

For your protection seek shelter inside a sturdy building and stay
away from windows.

&&

LAT...LON 3410 8169 3380 8167 3371 8178 3409 8181
TIME...MOT...LOC 1512Z 258DEG 23KT 3392 8173 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CJR
922 
WWUS52 KCAE 041520
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
1020 AM EST Wed Jan 4 2023

SCC037-081-041529-
/O.CAN.KCAE.SV.W.0002.000000T0000Z-230104T1530Z/
Edgefield SC-Saluda SC-
1020 AM EST Wed Jan 4 2023

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL EDGEFIELD AND
CENTRAL SALUDA COUNTIES IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.  However heavy rain is
still possible with this thunderstorm.

A Tornado Watch remains in effect until 200 PM EST for central South
Carolina.

LAT...LON 3410 8169 3380 8167 3371 8178 3409 8181
TIME...MOT...LOC 1517Z 258DEG 23KT 3393 8167 

$$

CJR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 4, 6:49 AM EST, 2 hours 52 minutes earlier.

Area forecast discussion, Jan 4, 6:49 AM EST, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
649 AM EST Wed Jan 4 2023

.SYNOPSIS...
Cold front along with showers and thunderstorms moving through
the region today and offshore tonight. Cooler and drier
conditions will be over the area for Thursday through Saturday
with the next low pressure system and chances of rain returning
to the area on Sunday.

&&

.NEAR TERM /THROUGH TONIGHT/...
Through the day the cold front will continue marching across
the Gulf Coast with the main focus on the convection ahead of
the front. By early afternoon instability across the forecast
area will become moderate with LIs in the -3 range and CAPE
around 1000 J/Kg. Although mid level lapse rates will be below 6
C/Km and heating will be limited by cloud cover there will be
enough instability and frontal dynamics to produce chances of
thunderstorms. Low level shear will also be around 40s knots so
potential for some strong to severe thunderstorms exists. Agree
with SPC analysis the best dynamics and potential for severe
weather will be just southwest and south of the forecast area
with lower potential of the Carolinas. Pwat values with the
front will also be 1.5 inches so there is potential for locally
heavy rainfall however with the strong low level winds cells
will propagate quickly so potential for flooding is low. The
front will move through the area late this evening into early
tonight with drier air moving into the Midlands and CSRA
overnight as the front move offshore. Winds will increase with
the front and thunderstorms with gusts to 25 mph expected this
afternoon and evening. High temperatures this afternoon will
range from the upper 60s to around 70 along and north of I-20
with mid 70s elsewhere. Low temperatures tonight will be in the
mid 40s in the western Midlands and northern CSRA with upper 40s
to low 50s elsewhere.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
Dry conditions will prevail through Friday night across the
region behind the cold front. On Thursday, the cooler air is
expected to still lag a bit behind the exiting front, and with a
good amount of sun expected through the day, highs should reach
the mid to upper 60s in most areas. By Thursday night, the drier
and cooler air will have taken over. With dewpoints dropping
into the 30s and weak cold advection setting up, this should
help to push overnight lows down in the upper 30s to the lower
40s. By Friday, the cooler air will be much more noticeable
across the region as winds turn a little more out of the
northwest. Highs only in the mid to upper 50s. Friday night set
up to be more of an ideal radiational cooling night, with
diminished winds, mostly clear skies, and dry air still in
place. Most areas should still remain above freezing, in the
middle 30s, but still expect a few isolated areas to drop to the
freezing mark at some point through the night.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
Dry conditions again on Saturday as winds begin to turn back out
of the south through the day. Weak upper ridge axis moves
towards the area during the afternoon, helping to moderate
afternoon temperatures slightly. By Sunday, the ridge moves east
and upper winds turn more southwesterly ahead of the next
approaching upper trough and associated surface cold front.
Moisture increases enough by Sunday to bring isolated to
scattered showers back into the area. Rain chances should last
into the early portions of next week. Temperatures close to
normal through the period.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
Restrictions expected through much of the period with
improvement after 05/03z.

Satellite imagery and surface obs show a line of convection
moving through central GA and the Upstate of SC with embedded
thunderstorms. Over the next several hours the line will move
into the terminals with all sites expected to remain IFR to MVFR
as the showers and thunderstorms move through the area. Have not
included mention of thunder at the terminals as satellite
imagery shows cells in southwestern GA and southeastern AL
increasing and lightning closer to the terminals decreasing.
Will continue to monitor. Cold front will cross the terminals
this evening and move offshore early tonight with drier air
moving and conditions returning to VFR around 05/05z. Winds
will generally be southerly around 10 knots with gusts to 20
knots through 22z then veer to W around 5 knots through the end
of the period.

NOTE: The KAGS observation is not available in or
unrepresentative of current conditions at night when an
observer is not present. This has led us to include AMD NOT SKED
there and will remain so until further notice due to a
communications outage.

EXTENDED AVIATION OUTLOOK...No significant impacts to aviation
expected Thursday through Sunday.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.

&&
Hazardous weather outlook, Jan 4, 4:41 AM EST, 5 hours before
Hazardous Weather Outlook
National Weather Service Columbia SC
441 AM EST Wed Jan 4 2023

GAZ040-063>065-077-SCZ016-018-020>022-025>031-035-037-038-041-115-
116-135>137-050945-
Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick-
Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland-Lee-
Aiken-Sumter-Barnwell-Calhoun-Clarendon-Bamberg-Northern Lancaster-
Southern Lancaster-Northwestern Orangeburg-Central Orangeburg-
Southeastern Orangeburg-
441 AM EST Wed Jan 4 2023

This Hazardous Weather Outlook is for the Midlands of South Carolina
and the Central Savannah River area of Georgia.

.DAY ONE...Today and tonight.

There is a marginal risk of severe weather late this morning through
this evening across the Midlands of South Carolina and the Central
Savannah River area of Georgia. Damaging winds are the main threat
with an isolated tornado also possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jan 4, 8:19 AM EST, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Columbia SC
819 AM EST Wed Jan 4 2023

SCZ020-021-041400-
Fairfield SC-Newberry SC-
819 AM EST Wed Jan 4 2023

...Strong thunderstorms will impact portions of northwestern
Fairfield and Newberry Counties through 900 AM EST...

At 818 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Clinton to 6 miles west of Joanna to 6
miles east of Waterloo to near Cross Hill. Movement was east at 50
mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Newberry, VC Summer Nuclear Station, Whitmire, Monticello, Newberry
County Airport, Blair, Newberry College, Blackstock, Pomaria, Peak,
Newberry County Detention Center, US-176 and SC-
34 Crossroads, Henderson Island, Belfast Wildlife Management Area,
Maybington Fire Station, Feasterville Fire Station, Bush River Fire
Station, Vaughnville, Enoree Ranger District Office and Kinards.

This includes Interstate 26 between mile markers 62 and 84.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3456 8117 3455 8109 3422 8134 3424 8191
      3430 8190 3437 8178 3453 8164 3449 8157
      3445 8154 3449 8149 3450 8142 3457 8142
TIME...MOT...LOC 1318Z 253DEG 45KT 3451 8185 3444 8192 3436 8194 3430
8203

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

gpl
Special weather statement, Jan 4, 8:23 AM EST, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Columbia SC
823 AM EST Wed Jan 4 2023

GAZ040-064-SCZ018-025-041415-
Lincoln GA-Columbia GA-McCormick SC-Edgefield SC-
823 AM EST Wed Jan 4 2023

...A strong thunderstorm will impact portions of northwestern
Columbia, Lincoln, northwestern Edgefield and McCormick Counties
through 915 AM EST...

At 823 AM EST, Doppler radar was tracking a strong thunderstorm over
Tignall, or 7 miles north of Washington, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
McCormick, Lincolnton, Clarks Hill Recreation Area, Elijah Clark
State Park, Mccormick County Airport, Hamilton Branch State Park,
Lake Strom Thurmond, Bobby Brown State Park, Parksville, Plum Branch,
Bordeaux, Broad River Campground, Modoc, Scott's Landing, Knox Scout
Reservation, Double Branches, Curry Hill, Chennault, Modoc Boat Ramp
and Colliers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3398 8265 3398 8261 3396 8257 3402 8259
      3407 8253 3408 8248 3406 8245 3406 8233
      3397 8230 3402 8225 3397 8218 3398 8205
      3395 8204 3367 8208 3366 8249 3382 8259
      3386 8257 3386 8261
TIME...MOT...LOC 1323Z 265DEG 33KT 3384 8272

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

gpl
Special weather statement, Jan 4, 8:46 AM EST, 55 minutes before
Special Weather Statement
National Weather Service Columbia SC
846 AM EST Wed Jan 4 2023

GAZ040-063>065-SCZ018-025-041430-
Richmond GA-McDuffie GA-Lincoln GA-Columbia GA-McCormick SC-
Edgefield SC-
846 AM EST Wed Jan 4 2023

...Strong thunderstorms will impact portions of McDuffie, Columbia,
south central Lincoln, western Richmond, southwestern Edgefield and
southeastern McCormick Counties through 930 AM EST...

At 845 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Lincolnton to near
Wrightsboro to near Mitchell. Movement was northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Grovetown, Evans, Thomson, Martinez, Fort Gordon, Harlem, Appling,
Clarks Hill Recreation Area, Riverwood, Mistletoe State Park,
Wrightsboro, Village Plaza Shopping Center, J. Strom Thurmond Dam,
Thomson-McDuffie County Airport, Dearing, Arties Pond Public Fishing
Area, Adamsville, Thomson Fire Department, McDuffie Regional Medical
Center and Autney.

This includes Interstate 20 in Georgia between mile markers 167 and
197.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 200 PM EST for east central
Georgia...and central South Carolina.

&&

LAT...LON 3364 8261 3363 8261 3363 8258 3365 8258
      3364 8256 3366 8251 3365 8249 3367 8249
      3368 8207 3354 8204 3327 8225 3327 8229
      3331 8234 3331 8239 3334 8244 3336 8255
      3341 8255 3358 8264 3362 8264
TIME...MOT...LOC 1345Z 234DEG 48KT 3370 8257 3351 8259 3326 8271

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

gpl
Special weather statement, Jan 4, 9:09 AM EST, 32 minutes before
Special Weather Statement
National Weather Service Columbia SC
909 AM EST Wed Jan 4 2023

GAZ040-064-SCZ018-020-025-026-041500-
Lincoln GA-Columbia GA-Newberry SC-McCormick SC-Saluda SC-
Edgefield SC-
909 AM EST Wed Jan 4 2023

...Strong thunderstorms will impact portions of north central
Columbia, southeastern Lincoln, western Newberry, Edgefield, western
Saluda and eastern McCormick Counties through 1000 AM EST...

At 909 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Troy to near J. Strom Thurmond Dam.
Movement was northeast at 60 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Edgefield, Saluda, McCormick, Johnston, Troy, Saluda County Airport,
Edgefield County Airport, Mccormick County Airport, Hamilton Branch
State Park, Lake Greenwood, Trenton, Bradley, Parksville, Plum
Branch, Strom Thurmond High School, Good Hope, Modoc, Scott's
Landing, Northside Fire Station Main and Belfast Wildlife Management
Area.

This includes Interstate 26 near mile marker 62.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 200 PM EST for east central
Georgia...and central South Carolina.

&&

LAT...LON 3398 8230 3402 8224 3397 8218 3399 8215
      3398 8205 3395 8204 3396 8202 3413 8187
      3415 8190 3419 8192 3420 8194 3430 8190
      3436 8179 3445 8171 3370 8182 3367 8231
TIME...MOT...LOC 1409Z 219DEG 52KT 3407 8228 3367 8229

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

gpl
Special weather statement, Jan 4, 9:14 AM EST, 27 minutes before
Special Weather Statement
National Weather Service Columbia SC
914 AM EST Wed Jan 4 2023

SCZ016-115-116-041500-
Northern Lancaster SC-Chesterfield SC-Southern Lancaster SC-
914 AM EST Wed Jan 4 2023

...Strong thunderstorms will impact portions of Lancaster and
northwestern Chesterfield Counties through 1000 AM EST...

At 914 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from Pineville to near Lesslie to near Blackstock.
Movement was northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lancaster, Indian Land, Waxhaw, Pageland, Elgin, Heath Springs, USC
Lancaster, Irwin, Andrew Jackson State Park, Van Wyck, Buford,
Fishing Creek Reservoir, Arrowood Estates, Bell Town Fire Station,
Community of Almond Glen, Faith Christian School, Carolina Commons
Shopping Center, Bear Creek Park, Central High School and McDonald
Green Elementary School.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3493 8078 3482 8079 3481 8034 3471 8036
      3453 8087 3465 8089 3470 8086 3474 8088
      3479 8087 3483 8090 3484 8087 3490 8088
      3493 8086 3501 8091 3507 8091 3507 8090
TIME...MOT...LOC 1414Z 242DEG 44KT 3510 8089 3488 8100 3453 8108

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

gpl

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 4, 8:19 AM ESTSpecial Weather StatementCAENewberry41 min
Jan 4, 8:23 AM ESTSpecial Weather StatementCAEMcCormick52 min
Jan 4, 9:09 AM ESTSpecial Weather StatementCAEEdgefield51 min
Jan 4, 9:14 AM ESTSpecial Weather StatementCAELancaster46 min
Jan 4, 9:21 AM ESTSevere Thunderstorm WarningCAEAiken, Edgefield54 min
Jan 4, 9:56 AM ESTSevere Thunderstorm WarningCAEAiken, Bamberg, Barnwell, Edgefield, Lexington, Orangeburg49 min
Jan 4, 10:00 AM ESTTornado WarningCAEAiken, Edgefield, Saluda30 min
Jan 4, 10:16 AM ESTSevere Thunderstorm WarningCAEAiken, Calhoun, Fairfield, Lexington, Newberry, Richland and 1 more44 min
Jan 4, 10:32 AM ESTTornado WarningCAEAiken, Calhoun, Lexington, Orangeburg28 min
Jan 4, 10:35 AM ESTSevere Thunderstorm Warning Considerable damage threatCAEAiken, Bamberg, Barnwell, Calhoun, Lexington, Orangeburg and 2 more40 min
Jan 4, 10:38 AM ESTTornado WarningCAELexington22 min
Jan 4, 10:54 AM ESTTornado WarningCAECalhoun, Lexington, Orangeburg, Richland36 min
Jan 4, 10:55 AM ESTTornado WarningCAECalhoun, Lexington, Richland19 min
Jan 4, 11:13 AM ESTAreal Flood AdvisoryCAEFairfield, Kershaw, Lexington, Newberry, Richland, Saluda2 hr
Jan 4, 11:17 AM ESTSevere Thunderstorm WarningCAECalhoun, Clarendon, Kershaw, Lee, Orangeburg, Richland and 1 more58 min
Jan 4, 5:02 PM ESTRiver Flood WarningCAEGreenwood, Newberry, Saluda3 days
Jan 4, 5:02 PM ESTRiver Flood WarningCAECalhoun, Lexington, Richland5 days
Jan 4, 5:02 PM ESTRiver Flood WarningCAECalhoun, Richland8 days
Jan 4, 5:02 PM ESTRiver Flood AdvisoryCAELexington, Richland4 hr

Nearby

Severe Thunderstorm Warnings in South Carolina, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.